# SDR UPS04443379

- Difficulty date: October 4, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop
- Part number: 65B100881
- Condition: Broken
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, L3 DOOR AFT NR 3 DOOR STOP FITTING FOUND BROKEN.  M/D L3 DOOR AFT NR 3 STOP FITTING REPLACED AS PER SRM 51-10-01 PG 8.
